# SDR IXXA05SMN216S

- Difficulty date: September 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: 1786.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT FUSELAGE LONGERON 17R CRACKED 1, STA 1786.000.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, EO SEMAN NR 20051286 DATED 09-27-05.  REMOVED CRACKED LONGERON IAW SRM 53-5-1 FIG 7 (SHEET 1) ITEM B SRM 51-2-0 FIG 5 (SHEET 37).  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED NEW LONGERON IAW SRM 51-1-20D, SRM 51-3-1 (TORQUE), SRM 51-1-21.
